Simpson-type inequalities for geometrically relative convex functions

  • M. U. Awan
  • K. I. Noor
  • M. A. Noor

Abstract

We consider a class of geometrically relative convex functions and deduce several new integral inequalities of Simpson’s type via geometrically relative convex functions. The ideas and techniques used in the paper may stimulate further research in this area.
Published
25.07.2018
How to Cite
AwanM. U., NoorK. I., and NoorM. A. “Simpson-Type Inequalities for Geometrically Relative convex functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 7, July 2018, pp. 992-1000, http://umj.imath.kiev.ua/index.php/umj/article/view/1612.
Section
Short communications